# SDR AALA2000884

- Difficulty date: May 24, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT CARGO DOOR CUTOUT, LOWER JAMB LOWER CHORD, CORROSION ON LOWER CHORD, STATION 950F PLUS 13 TO STATION 950F PLUS 19.  INSTALLED REPAIR PER AARD 51-40-00-1 REPAIR 1.  (M)
